# SDR SWAA073313

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 33,627 hours, 27,528 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS253831
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH LANDING GEAR SELECTED DOWN.  THREE GREEN AND THREE RED LIGHTS ILLUMINATED.  CYCLED GEAR HANDLE, THREE GREEN LIGHTS ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR LEVER SWITCH PER MM.
